A verification logic for rewriting logic. / Martí-Oliet, N.; Pita, I.; Fiadeiro, J.L.; Meseguer, J.; Maibaum, T.

In: Journal of Logic and Computation, Vol. 15, No. 3, 01.06.2005, p. 317-352.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)317-352
Number of pages36
JournalJournal of Logic and Computation
Issue number3
Publication statusPublished - 1 Jun 2005
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 7189385